On higher syzygies of ruled surfaces

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We study higher syzygies of a ruled surface X over a curve of genus g with the numerical invariant e. Let L ∈ PicX be a line bundle in the numerical class of aC0 + bf. We prove that for 0 ≤ e ≤ g - 3, L satisfies property Npif a ≥ p+2 and b - ae ≥ 3g - 1 - e+p, and for e ≥ g - 2, L satisfies property Np if a ≥ p+2 and b - ae ≥ 2g + 1+ p. By using these facts, we obtain Mukai-type results. For ample line bundles Ai, we show that KX+A1+⋯+A q satisfies property Np when 0 ≤ e < g-3/2 and q ≥ g -2e+1+p or when e ≥ g-3/2 and q ≥ p + 4. Therefore we prove Mukai's conjecture for ruled surface with e ≥ g-3/2. We also prove that when X is an elliptic ruled surface with e ≥ 0, L satisfies property Np if and only if a ≥ 1 and b - ae ≥ 3 + p.

Original languageEnglish
Pages (from-to)3733-3749
Number of pages17
JournalTransactions of the American Mathematical Society
Volume358
Issue number8
DOIs
Publication statusPublished - 2006 Aug 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On higher syzygies of ruled surfaces'. Together they form a unique fingerprint.

  • Cite this